Research Repository

Harmonic numbers at half integer and binomial squared sums

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Harmonic numbers at half integer and binomial squared sums. Honam Mathematical Journal, 38 (2). 279 - 294. ISSN 1225-293X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: integers
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 07 Jul 2017 01:06
Last Modified: 14 Aug 2017 05:55
URI: http://vuir.vu.edu.au/id/eprint/34285
DOI: https://doi.org/10.5831/HMJ.2016.38.2.279
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar